# SDR SWI2024F01050

- Difficulty date: August 13, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,108 hours, 39,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG GEAR WELL WS53.60 BATT RIB, THE ATTACH ANGLE ABOVE CANNON PLUGS J411 AND J413 IS CRACKED (MARKED)  (C-CHECK RO 10/26/2024) (FILED OPEN)REMOVED AND REPLACED THE BATT RIB ATTACH ANGLE AT WS53.60 IN THE LH MLG WELL ABOVE CANNON PLUGS J411 AND J413 REF DRW. 601R10203 REV -G AND REF.CRJ 200 SRM.51-42-21-00. COMPLIED WITH TASK CARD 51-900-1003-SKY
